# SDR CNMA200300006

- Difficulty date: November 20, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 75,520 hours, 18,836 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

AT FL 310 ENGINE NR 3 LOOP (B) LIGHT ILLUMINATED, AFTER NOTIFING THE CAPT THE LOOP (A) LIGHT CAME ON WITH ENGINE FIRE WARNING.  EMERGENCY AND IRREGULAR PROCEDURES ACCOMPLISHED, GROSS WEIGHT ADJUSTED AND RETURN TO AIRPORT. NO FURTHER PROPLEMS NOTED.
